# SDR VNAA2019011111101

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002D24
- Aircraft serial: 10053
- Aircraft time: 38,844 hours, 28,771 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE CREW REPORTED A RIGHT ENGINE VIB OF 1.9. ATC DECLARED AN EMERGENCY FOR THEM AND THEY LANDED IN DCA WITHOUT ISSUE. THE CREW GROUND RAN THE AIRCRAFT WITH MAITENANCE AND THE VIBE CHECK WAS WITHIN LIMITS
